# SDR REXA2022060901122

- Difficulty date: May 2, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: SH6703187613S
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) LANDINGS/BORES WORN BEYOND LIMITS, ROLL PIN DAMAGE ON AFT END.	REPLACED PAX DOOR HINGE (FUSELAGE SIDE) IAW CRJ 700 SRM 53-21-23-201-007-A01.
